# SDR 96ZZZX1053

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N2FOR
- Make and model: Bell 412
- Aircraft serial: 36112
- System (JASC): 6300 · Main Rotor Drive System
- Part: Coupling
- Part number: 412040657003
- Condition: Pitted
- Location: M/R Drive
- Part time: 11 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE SHAFT COUPLING PITTED.  REPLACED WITH NEW FIXTURE.
